# SDR C77A2019093000001

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,626 hours, 19,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17060377005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE REAR FUSELAGE LOWER FRAME 91 (P/N 170-60377-005) DURING INSPECTION IN THE AREA. EAMS REQUESTED AND RECEIVED APPROVED REPAIR DISPOSITION FROM RTS IN THE FORM OF ETD2019-170-124462-A AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION TO THE FRAME 91 BY SPLICING IN A NEW SECTION OF THE FRAME PER ETD2019-170-124462-A. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE FRAME 91 IS A PSE AND THIS EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-124462-A. EO E175-53MR-450 IS BEING ACCOMPLISHED BY WO 2729051
